# SDR IPXA2025031442035

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 114,546 hours, 20,073 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 65B079308
- Part serial: X256
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON RIGHT SIDE OF RADOME AT 3:00 POSITION REMOVED AND REPLACED NOSE RADOME WITH REF TO MM 53-52-01-201.
